# SDR 4DPA2023102700001

- Difficulty date: October 27, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N913JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 43,544 hours, 33,896 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Part number: 140N2022S1
- Part serial: NSN
- Condition: Stuck
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- AIRCRAFT NOT PRESSURIZING RETURNED TO DAL AIRPORT. CORR ACTION- MX DISCOVERED DEBRIS STUCK IN FUSELAGE VALVE. R&R'D VALVE AND PRESSURIZATION OPS TEST GOOD.
